# SDR DALA2025040802690

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 117,060 hours, 17,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTS WON'T TURN OFF AT AFT FLIGHT ATTENDENT PANEL. MAINTENANCE HAD TO RESET FLIGHT ATTENDENT LIGHT CONTROL PANELS PER B767-300 FIM 24-00. CABIN EMERGENCY LIGHTS NOW OPERATE AS NORMAL AT THIS TIME. (LP #6763931)
